MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number 1973-03
Medical Device Problem Codes Entrapment of Device (1212); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the balloon was stuck on the guidewire.This ranger global dcb otw 7.0 x 100mm, 135cm was selected for use in a percutaneous angioplasty procedure.The lesion was in the superior femoral artery (sfa), was severely calcified, had moderate tortuosity, and was 90 percent stenosed.During the procedure, the balloon became stuck on the non-bsc guidewire.The balloon and guidewire were removed as one unit; however, it was noted that it was not smooth when the device was removed from the sheath.There was no patient injury.The device is expected to be returned.

Brand Name
RANGER PACLITAXEL-COATED PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key16590307
Report Number2124215-2023-10660
Device Sequence Number14176271
Product Code ONU
UDI-Device Identifier08714729976301
UDI-Public08714729976301
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/30/2024
Device Model Number1973-03
Device Catalogue Number1973-03
Device Lot Number04613H22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/06/2023
Initial Report FDA Received Date03/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown